Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A López-Escobar theorem for metric structures, and the topological Vaught conjecture

Tom 234 / 2016

Samuel Coskey, Martino Lupini Fundamenta Mathematicae 234 (2016), 55-72 MSC: Primary 03C95, 03E15; Secondary 54E50. DOI: 10.4064/fm135-1-2016 Opublikowany online: 18 January 2016

Streszczenie

We show that a version of López-Escobar’s theorem holds in the setting of model theory for metric structures. More precisely, let $\mathbb{U}$ denote the Urysohn sphere and let $\operatorname{Mod}(\mathcal{L},\mathbb{U})$ be the space of metric $\mathcal{L}$-structures supported on $\mathbb{U}$. Then for any $\operatorname{Iso}(\mathbb{U})$-invariant Borel function $f\colon \operatorname{Mod}(\mathcal{L}, \mathbb{U})\rightarrow \lbrack 0,1]$, there exists a sentence $\phi $ of $% \mathcal{L}_{\omega _{1}\omega }$ such that for all $M\in \operatorname{Mod}(\mathcal{L},% \mathbb{U})$ we have $f(M)=\phi ^{M}$. This answers a question of Ivanov and Majcher-Iwanow. We prove several consequences, for example every orbit equivalence relation of a Polish group action is Borel isomorphic to the isomorphism relation on the set of models of a given $\mathcal{L }% _{\omega_{1}\omega }$-sentence that are supported on the Urysohn sphere. This in turn provides a model-theoretic reformulation of the topological Vaught conjecture.

Autorzy

  • Samuel CoskeyDepartment of Mathematics
    Boise State University
    1910 University Dr.
    Boise, ID 83725-1555, U.S.A.
    e-mail
  • Martino LupiniFakultät für Mathematik
    Universität Wien
    Oskar-Morgenstern-Platz 1, Room 02.126
    1090 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek